The Johns Hopkins University Press
Journals
My Account Shopping Cart Contact Us

American Journal of Mathematics
Future Publications

NOTES:

• The preprints available below have not been typeset/formatted for print, and thus do not appear here in their final published form.

• A subscription to Project MUSE is required for preprint access.

TO APPEAR IN - Amer. J. Math vol. 137, no. 4, August 2015:

The semiclassical theory of discontinuous systems and ray‑splitting billiards
BY: D. Jakobson, Y. Safarov, and A. Strohmaier (appendix by Y. Colin de Verdière)
pdf

On the Images and Poles of Degenerate Eisenstein Series for $GL(n, \Bbb A_\mathbb Q)$ and $GL(n, \Bbb R)$
BY: M. Hanzer and G. Muic
pdf

Eisenstein series on covers of odd orthogonal groups
BY: S. Freidberg and L. Zhang
pdf

Birational automorphism groups and the movable cone theorem for Calabi‑Yau manifolds of Wehler type via universal Coxeter groups
BY: S. Cantat and K. Oguiso
pdf

Multi‑marginal optimal transport on Riemannian manifolds
BY: Y.-H. Kim and B. Pass
pdf

Fourier coefficients of harmonic weak Maass forms and the partition function
BY: R. Masri
pdf

On the restriction of Zuckerman's derived functor modules A_q(\lambda) to reductive subgroups
BY: Y. Oshima
pdf

A short proof of the multidimensional Szemeredi theorem in the primes
BY: J. Fox and Y. Zhao
pdf

Errata to “Endoscopic lifts to the Siegel modular threefold related to Klein's cubic threefold", American Journal of Mathematics 135 (2013), 183-205
BY: T. Okazaki and T. Yamauchi
pdf

TO APPEAR IN - Upcoming Issues:

Geodesics in the space of K\"ahler cone metrics
BY: S. Calamai and K. Zheng
pdf

Almost Kähler forms on rational 4‑manifolds
BY: T.-J. Li and W. Zhang
pdf

The square variation of rearranged Fourier series
BY: A. Lewko and M. Lewko
pdf

Asymptotics of radiation fields in asymptotically Minkowski space
BY: D. Baskin, A. Vasy, and J. Wunsch
pdf

On the $C^{\infty}$ version of the reflection principle for mappings between CR manifolds
BY: S. Berhanu and M. Xiao
pdf

Effective results on the Waring problem for finite simple groups
BY: R. Guralnick and P. H. Tiep
pdf

The local Langlands correspondence for GSp_4 over local function fields
BY: R. Ganapathy
pdf

Directional maximal operators and lacunarity in higher dimensions
BY: J. Parcet and K. Rogers
pdf

Local‑global principles for torsors over arithmetic curves
BY: D. Harbater, J. Hartmann, and D. Krashen
pdf

Fluctuations around Hartree states in the mean‑field regime
BY: B. Schlein, M. Lewin, and P. T. Nam
pdf

Even Minkowski valuations
BY: F. Schuster and T. Wannerer
pdf

Pick interpolation for free holomorphic functions
BY: J. Agler and J. E. McCarthy
pdf

Cyclic length in the tame Brauer group of the function field of a p‑adic curve
BY: E. Brussel, K. McKinnie, and E. Tengan
pdf

Existence and non‑existence of area-minimizing hypersurfaces in manifolds of non‑negative Ricci curvature
BY: Q. Ding, J. Jost, and Y. L. Xin
pdf

The Yang‑Mills flow and the Atiyah‑Bott formula on compact Kähler manifolds
BY: A. Jacob
pdf

Discrete cores of free product type III factors
BY: Y. Ueda
pdf

TO APPEAR IN - a special volume dedicated to the life and work of Jun-ichi Igusa:

Motivic height zeta functions
BY: A. Chambert-Loir and F. Loeser
pdf

Bounds for p‑adic exponential sums and log‑canonical thresholds
BY: R. Cluckers and W. Veys
pdf


American Journal of Mathematics

Volume: 137 (2015)
Frequency: Bimonthly
Print ISSN: 0002-9327
Online ISSN: 1080-6377